Ghent University Academic Bibliography

Advanced

The hyperplanes of DQ(-)(7,K) arising from embedding

Bart De Bruyn UGent (2010) DISCRETE MATHEMATICS. 310(22). p.3149-3154
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (proceedingsPaper)
publication status
published
subject
keyword
Hyperplane, Dual polar space, Spin embedding, DUAL POLAR SPACES, SPIN-EMBEDDINGS
journal title
DISCRETE MATHEMATICS
Discret. Math.
volume
310
issue
22
pages
3149 - 3154
Web of Science type
Article
Web of Science id
000282900500013
JCR category
MATHEMATICS
JCR impact factor
0.536 (2010)
JCR rank
163/276 (2010)
JCR quartile
3 (2010)
ISSN
0012-365X
DOI
10.1016/j.disc.2009.06.009
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1105525
handle
http://hdl.handle.net/1854/LU-1105525
date created
2011-01-20 10:24:14
date last changed
2011-02-22 09:15:17
@article{1105525,
  author       = {De Bruyn, Bart},
  issn         = {0012-365X},
  journal      = {DISCRETE MATHEMATICS},
  keyword      = {Hyperplane,Dual polar space,Spin embedding,DUAL POLAR SPACES,SPIN-EMBEDDINGS},
  language     = {eng},
  number       = {22},
  pages        = {3149--3154},
  title        = {The hyperplanes of DQ(-)(7,K) arising from embedding},
  url          = {http://dx.doi.org/10.1016/j.disc.2009.06.009},
  volume       = {310},
  year         = {2010},
}

Chicago
De Bruyn, Bart. 2010. “The Hyperplanes of DQ(-)(7,K) Arising from Embedding.” Discrete Mathematics 310 (22): 3149–3154.
APA
De Bruyn, B. (2010). The hyperplanes of DQ(-)(7,K) arising from embedding. DISCRETE MATHEMATICS, 310(22), 3149–3154.
Vancouver
1.
De Bruyn B. The hyperplanes of DQ(-)(7,K) arising from embedding. DISCRETE MATHEMATICS. 2010;310(22):3149–54.
MLA
De Bruyn, Bart. “The Hyperplanes of DQ(-)(7,K) Arising from Embedding.” DISCRETE MATHEMATICS 310.22 (2010): 3149–3154. Print.